# SDR SWAA2016070553541

- Difficulty date: June 9, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 43,460 hours, 27,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A9485
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD LOWER CENTER FLOOR PANEL SUPPORT CORRODED.  REPAIRED THE FLOOR SUPPORT IAW SRM AND DWG.
